# SDR 97ZZZX1461

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69191222
- Condition: Cracked
- Location: Nlg Lock Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, A CRACK WAS NOTED IN THE NOSE GEAR LOCK ACTUATOR CHANNEL.
